Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Severe pain in right shoulder radiating to right arm, with severe dizziness. Taking medication for diabetes and Thyroid. Relief from pain?

hallo,my mother,60yrs is suffering from severe pain in right shoulder radiating to rt arm along with severe dizziness ,even she cant take rest properly in fear of sudden blackout...this is probably due to spondylitis ,started few years back,she is on tab vertin 16mg tds.She has to take antihypertensive,antidiabetic & antithyroid medicine daily...please help me how can I give her a little relief...
Asked On : Tue, 12 Mar 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. Pain in your right shoulder and arm with severe dizziness will probably be due to a pinched nerve in your neck. The radiating pain is probably going to go away with medications. However dizziness is concerning and since you have diabetes also, it complicates the picture. I hope your thyroid is doing good. A visit with your doctor will help relieve your anxiety.

I hope this helps. Take care and have a lovely day!
Answered: Mon, 27 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor